Skip to content

Notes on the theory of association of attributes in statistics.

YULE, G. U. (1903). Notes on the theory of association of attributes in statistics. Biometrika, 2(2), 121-134.

Type
Journal article
Intellectual base
Primary research
Year
1903
Volume
2
Issue
2
Pages
121-134
DOI
10.1093/biomet/2.2.121
DOI registrant
Oxford University Press
Link
https://doi.org/10.1093/biomet/2.2.121
Cited from
statistics_experimental_design

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5271057f1399 · see in the full table